Alert archive / Rhode Island / Frost Advisories in 2015
Frost Advisory 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Apr 25, 2015, 3:47 PM EDT for Kent County, Providence County, Rhode Island; Bristol County, Plymouth County, Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Apr 26, 2015, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2015, 3:47 PM EDT (19:47 UTC)
- In effect from
- Apr 26, 2015, 2:00 AM EDT
- Expired
- Apr 26, 2015, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Plymouth County, MA, Kent County, RI, Providence County, RI
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
477 WWUS71 KBOX 251947 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 347 PM EDT SAT APR 25 2015 CTZ002>004-MAZ017-018-RIZ001-003-260400- /O.NEW.KBOX.FR.Y.0001.150426T0600Z-150426T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...TAUNTON...BROCKTON...FOSTER... SMITHFIELD...WEST GREENWICH 347 PM EDT SAT APR 25 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. * LOCATION...NORTHERN CONNECTICUT AND RHODE ISLAND...AND PORTIONS OF SOUTHEASTERN MASSACHUSETTS. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...TEMPERATURES WILL FALL BELOW 36 DEGREES AFTER 2 AM AND WILL NOT WARM BACK UP UNTIL AFTER 8 AM SUNDAY. * IMPACTS...POSSIBLE DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
370 WWUS71 KBOX 260158 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 958 PM EDT SAT APR 25 2015 CTZ002>004-MAZ017-018-RIZ001-003-261000- /O.CON.KBOX.FR.Y.0001.150426T0600Z-150426T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...TAUNTON...BROCKTON...FOSTER... SMITHFIELD...WEST GREENWICH 958 PM EDT SAT APR 25 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... * LOCATION...NORTHERN CONNECTICUT AND RHODE ISLAND...AND PORTIONS OF SOUTHEASTERN MASSACHUSETTS. * TEMPERATURES...IN THE LOWER 30S. * TIMING...TEMPERATURES WILL FALL BELOW 36 DEGREES AFTER 2 AM AND WILL NOT WARM BACK UP UNTIL AFTER 8 AM SUNDAY. * IMPACTS...POSSIBLE DAMAGE TO UNPROTECTED SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
899 WWUS71 KBOX 260744 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 344 AM EDT SUN APR 26 2015 CTZ002>004-MAZ017-018-RIZ001-003-261200- /O.CON.KBOX.FR.Y.0001.000000T0000Z-150426T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...TAUNTON...BROCKTON...FOSTER... SMITHFIELD...WEST GREENWICH 344 AM EDT SUN APR 26 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...NORTHERN CONNECTICUT AND RHODE ISLAND...AND PORTIONS OF SOUTHEASTERN MASSACHUSETTS. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...AREAS OF FROST COULD DAMAGE UNPROTECTED...SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
003 WWUS71 KBOX 261205 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 805 AM EDT SUN APR 26 2015 CTZ002>004-MAZ017-018-RIZ001-003-261315- /O.EXP.KBOX.FR.Y.0001.000000T0000Z-150426T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-WESTERN KENT RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...TAUNTON...BROCKTON...FOSTER... SMITHFIELD...WEST GREENWICH 805 AM EDT SUN APR 26 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE 40 DEGREES THROUGHOUT THE ADVISORY AREA SO THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Apr 25, 1:44 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 25, 1:44 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 144 PM EDT SAT APR 25 2015 .SYNOPSIS... UNSEASONABLY COOL WEATHER CONTINUES THROUGH THIS WEEKEND WITH SPOTTY SHOWERS OR SPRINKLES. PERIODS OF UNSETTLED WEATHER AND BELOW NORMAL TEMPERATURES WILL CONTINUE THROUGH MOST OF NEXT WEEK AS WELL. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 145 PM UPDATE...SATELLITE IMAGERY SHOWS SOME MID LEVEL CLOUDS STREAMING INTO NORTHEAST MASSACHUSETTS. THIS IS ASSOCIATED WITH A MID LEVEL SHORTWAVE ROTATING AROUND THE UPPER LOW EAST OF SOUTHERN NEW ENGLAND. TEMPERATURES HAVE CLIMBED INTO THE LOW TO MID 50S ACROSS MUCH OF SOUTHERN NEW ENGLAND. EXCEPTIONS ARE PORTIONS OF THE OUTER CAPE AND ISLANDS WHERE TEMPERATURES REMAIN IN THE UPPER 40S. GUSTY WINDS CONTINUE WITH MOST GUSTS AROUND 20 TO 25 MPH. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/... WEAK RIDGE BUILDS OVER SOUTHERN NEW ENGLAND TONIGHT...PROVIDING CLEARING SKIES AND LIGHT WINDS. RADIATIONAL COOLING WITH DEW POINTS IN THE 30S...SO MINIMUM TEMPERATURES SHOULD BE IN THE 30S ONCE MORE. FOR SUNDAY...THE UPPER LOW IS EXPECTED TO MOVE SLIGHTLY CLOSER TO OUR REGION. THUS WE WILL BE IN A MORE FAVORABLE POSITION FOR DIURNAL CLOUDS AND SHOWERS. SO...AS HAS BEEN THE CASE OVER THE LAST SEVERAL DAYS...SKIES SHOULD START OFF PARTLY TO MOSTLY SUNNY. THEN CLOUDS DEVELOP ALONG WITH A FEW SPOTTY SHOWERS...ESPECIALLY NEAR AND NORTH OF THE MASS PIKE. EXPECTING MAX TEMPERATURES TO BE MAINLY IN THE 50S. IF A LITTLE MORE SUNSHINE WORKS THROUGH THE CLOUDS ACROSS THE LOWER CT VALLEY...READINGS MAY TOUCH 60 IN A FEW SPOTS THERE. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... HIGHLIGHTS... * BELOW NORMAL TEMPERATURES THROUGH NEXT WEEK * SCATTERED DIURNAL SHOWERS MONDAY AND TUESDAY * HIGH PRESSURE ON WEDNESDAY * LOW CONFIDENCE ON COASTAL SYSTEM THURS/FRIDAY OVERVIEW... STRETCHED CLOSED LOW OVER THE REGION WILL BRING SEVERAL SHORTWAVES THROUGH THE FLOW MONDAY AND INTO EARLY TUESDAY. NORTHERN STREAM SHORTWAVE APPEARS TO PUSH CENTRAL CONUS RIDGE TOWARDS THE NORTHEAST KICKING THIS LOW OUT TO SEA BY WEDNESDAY. BEYOND THIS PORTION OF THE FORECAST IS UNCERTAIN AS GUIDANCE CONTINUES TO SPLIT. OVERALL APPEARS UNSETTLED WEATHER AND BELOW NORMAL TEMPS CONTINUE AS BLOCKING PATTERN PERSIST...SUPPORTED BY -NAO/-AO/+PNA. BOTH MODELS AGREE IN BREAKING THE RIDGE DOWN FAIRLY QUICKLY ON WEDNESDAY. AMONG THE OPERATIONAL MODELS THE PAST COUPLE ECMWF RUNS AND NEW 00Z UKMET SEEM TO FORM ONE CLUSTER THAT IS QUITE AGGRESSIVE WITH THE DEPTH/CLOSURE OF ENERGY FROM THE GREAT LAKES INTO MID ATLC...AND STILL WITH VERY DIFFERENT SFC SOLNS...WHILE SOME RECENT GFS RUNS AND THE 00Z/24 ECMWF WERE MOST PRONOUNCED IN BRINGING TRAILING NERN PAC AND/OR CANADIAN ENERGY ACROSS THE NORTHEAST AS A CONCENTRATED UPR LOW LATE IN THE PERIOD. THE LATTER FEATURE WOULD BRING DEEP SFC LOW PRES CLOSE TO NEW ENGLAND OR AT LEAST THE CANADIAN MARITIMES AS IN THE THE NEW 00Z GFS. REGARDLESS BOTH CAMPS CONTINUE TO PUT THE EASTERN CONUS IN A DEEP TROUGH AT THE END OF THE WEEK INTO EARLY NEXT WEEKEND. THEREFORE FELT ENSEMBLE GUIDANCE WAS BEST FOR THE WORK WEEK FORECAST. DETAILS... * MONDAY INTO TUESDAY...MODERATE CONFIDENCE. THE UPPER LEVEL LOW WILL CONTINUE TO SPIN BRINGING ITS COOL POOL OVER EASTERN NEW ENGLAND. CHANCES OF PRECIP HAS INCREASED...ESP ON MONDAY AS A POTENT SHORTWAVE MOVES THROUGH THE FLOW FROM THE NORTH. EXPECT SCT DIURNAL SHOWERS AS COLD POOL ALOFT WILL BE SITTING OVER THE REGION. PRECIP CHANCES ARE SLIGHTLY LOWER ON TUESDAY AS COLD POOL AND UPPER LEVEL LOW BEGIN TO MOVE OFFSHORE...ESP LATE IN THE DAY. TEMPERATURES APPEAR TO BE AROUND 10 DEGREES BELOW NORMAL ON MONDAY AND ABOUT 5 DEGREES BELOW NORMAL ON TUESDAY. * WEDNESDAY...MODERATE CONFIDENCE. DIGGING TROUGH ACROSS THE CENTRAL CONUS WILL PUSH RIDGE OVER THE REGION. THIS WILL GIVE SOUTHERN NEW ENGLAND A BREAK IN PRECIP AND TEMPS NEAR NORMAL. STILL CANNOT RULE OUT A DIURNALLY DRIVEN SHOWER THANKS TO PERSISTENT NORTHERLY FLOW. * THURSDAY AND BEYOND...LOW CONFIDENCE. STILL SOME UNCERTAINTY IN THIS PORTION OF THE FORECAST. EVERYTHING IS DEPENDENT ON HOW THE CUT-OFF LOW IN THE DESERT SOUTHWEST AND DIGGING NORTHERN STREAM WAVES BEHAVES. REGARDLESS APPEARS DEEP TROUGH WILL DEVELOP PUTTING SOUTHERN NEW ENGLAND BACK BELOW NORMAL FOR TEMPS WITH AN INCREASE IN UNSETTLED WEATHER. STILL WATCHING THE DEVELOPMENT OF A COASTAL LOW ON THURSDAY/FRIDAY. BOTH THE GFS AND EC HAVE PUSHED THE LOW OUT TO SEA...OR FOCUSED ON THE MID-ATLANTIC WHERE THE ENSEMBLES KEEP IT NEAR SOUTHERN NEW ENGLAND. STILL A LOT OF UNCERTAINTY AND WILL NEED TO WAIT UNTIL MODELS CAN GET A BETTER SAMPLE ON THE SHORTWAVES WHEN THEY COME OFF THE PACIFIC. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. .SHORT TERM /THROUGH SUNDAY/... THROUGH 00Z...HIGH CONFIDENCE. VFR. NW WINDS GUSTING AROUND 20 KNOTS. TONIGHT...HIGH CONFIDENCE. VFR WITH LIGHT WINDS. SUNDAY...HIGH CONFIDENCE. VFR WITH LIGHT WINDS. SEA BREEZES LIKELY. POSSIBLE BRIEF MVFR IN SPOTTY SHOWERS. SUNDAY NIGHT...HIGH CONFIDENCE. VFR WITH LIGHT WINDS. POSSIBLE BRIEF MVFR IN SPOTTY SHOWERS. KBOS TAF...HIGH CONFIDENCE IN OVERALL TAF. LOW CONFIDENCE IN LATE SEA BREEZE DEVELOPMENT. KBDL TAF...HIGH CONFIDENCE IN OVERALL TAF. OUTLOOK...MONDAY THOUGH WEDNESDAY... MONDAY INTO TUESDAY...MODERATE CONFIDENCE. VFR WITH MVFR CONDITIONS IN SCT SHOWERS. SEA BREEZE DEVELOPMENT IS POSSIBLE ALONG THE EAST COAST. WEDNESDAY...MODERATE CONFIDENCE. VFR CONDITIONS. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... WEST-NORTHWEST WINDS GUST TO 20 KT...WITH A FEW GUSTS TO 25 KT OFFSHORE. SEAS LINGER NEAR 5 FEET ON THE OUTER WATERS THIS MORNING...THEN SUBSIDE. TONIGHT AND SUNDAY...WINDS AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA. EXPECT NW WINDS TO SHIFT TO NE SUNDAY...BUT REMAIN BELOW 15 KT. SEA BREEZES LIKELY SUNDAY. OUTLOOK...MONDAY THOUGHT WEDNESDAY... MONDAY THROUGH TUESDAY...HIGH CONFIDENCE. UPPER LEVEL LOW WILL CONTINUE TO SPIN ACROSS THE NORTHEAST. HIT OR MISS SHOWERS POSSIBLE DURING THE DAY. WIND AND SEAS TO REMAINS BELOW SCA ON SUNDAY. POTENT COLD POOL WILL FILTER IN FROM THE NORTH CREATING STRONG CAA AN INCREASE WINDS/SEAS FOR MONDAY AND TUESDAY. SCA MAY BE NEEDED. WEDNESDAY...MODERATE CONFIDENCE. HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE NORTH KEEPING SEAS AND WINDS BELOW SCA. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...BELK/DUNTEN NEAR TERM...BELK/RLG SHORT TERM...BELK LONG TERM...DUNTEN AVIATION...DUNTEN/RLG MARINE...BELK/DUNTEN
Hazardous weather outlook, Apr 25, 4:12 AM EDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 412 AM EDT SAT APR 25 2015 MAZ002>024-026-RIZ002-004>008-260815- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-NORTHERN MIDDLESEX MA-SOUTHEAST PROVIDENCE RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 412 AM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-RIZ001-003-260815- HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- 412 AM EDT SAT APR 25 2015 ...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND NORTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-260815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 412 AM EDT SAT APR 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
Nearby
Frost Advisories in Rhode Island, 2015Frost Advisories in Massachusetts, 2015Frost Advisories in Connecticut, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.